Ask Your Health Question and Get an Answer ASAP
Bloating and flatulence?
Mucus in stool?
Stress and anxiety issues?
not sure if there is a connection but I ALWAYS have diarrhea, I was told it was IBS because I always have digestion distress as well, cramping, nausea and generally an upset stomach are all daily occurances for me. I have gone in multiple times to be told it is IBS and there is nothing they can do.
I don't have heartburn per se, or maybe I do, I regularly vomit up in my mouth after eating, but there is no pain associated with this.
Hello,Thanks for providing more information.
Well as you describe possible causes may include Gastroesophageal reflux disease,Irritable Bowel disease,Colitis.
So you should try OTC Prilosec before meals and Zantac150 mg twice a day( morning and at bedtime).
Also hydrate yourself with plenty of fluids.
Avoid smoking,caffeine,spicy,fried, greasy food,carbonated beverages,Alcohol.
Take Metamucil and OTC Mylanta.
Do deep breathing exercises and regular exercises.
As you have history of thyroid dysfunction so this can be a contributing factor in gastrointestinal upset.
Avoid late night working and eating meals.
Further upper GI scopy should be advised and a clinical examination by a Gastroenterologist should be considered for prescribed medications even for IBS.
I hope this helps.
Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.
If you have any further query then feel free to ask.
Bonus and positive feedback are highly appreciated.
so my hashimotos could be playing into my digestive disorders?
Also is the severe left side pain something to worry about, or just generally part of the digestion issues, I only ask because as I mentioned earlier it is so severe I consider the ER as it has me completely doubled over anable to do anything
Hashimotos disease can be contributing factor in your gastrointestinal upset.
However severe left side pain can be associated with Gastroesophageal reflux disease,Peptic ulcer.
So these possibilities should be ruled out as well.
It's good to see a Gastroenterologist rather than visit ER again and again.
As Gastroenterologist gives you proper diagnosis and treatment for your pain.
As you are taking pain killers for pain in back,hip so frequent use of pain killers can cause gastritis,peptic ulcer resulting in upper left abdminal pain.